# SDR SWIA202158596

- Difficulty date: May 17, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 44,610 hours, 28,566 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 801 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-052 FOUND LH APRON CRACKED AT FS801 STR 17     (C-CHECK RO 5/25/2021)    REFER TO MX TRANS 22776115 FOR DETAILS OF WORK PERFORMED.
